# SDR R61A2021061500495

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,116 hours, 27,725 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Access Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY GEAR EXTENSION DOOR JAMMED CLOSED. ADJUSTED EMERGENCY LANDING GEAR ACCESS DOOR LATCH.
